# SDR FDEA201002090367

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 32,046 hours, 12,779 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DOOR WOULD NOT CLOSE ON T/O.  RETURNED TO DEPARTURE.  OPS CHECKED LT MLG DOOR IAW MM 32-12-11-5.  OPS CHECKS NORMAL.  DURING TROUBLESHOOTING, WERE ABLE TO DUPLICATE THIS PROBLEM BY OPERATING DOOR WITH GROUND CONTROL HANDLE, AFTER DISASSEMBLING, CLEANING AND LUBING OF GROUND CONTROL HANDLE BELLCRANK, DOOR OPERATION AND INDICATION NORMAL. WHEN GROUND CONTROL HANDLE WAS IN CLOSED POSITION, THE BINDING IN THE BELLCRANK DID NOT ALLOW THE DOOR SWITCHES TO MAKE CONTACT.
